# SDR GTIA2015112601420

- Difficulty date: November 26, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2729
- Aircraft time: 29,640 hours, 18,340 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 272130902
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SHORTLY AFTER ABOVE DOME LIGHT BRIGHT WAS SELECTED AND BOTH PILOTS HEARD DISTINCT ELECTRICAL SPARK FROM BEHIND SEATS NO ECAM NO SMOKE, NO ODOR.  CREW DECLARED EMERGENCY DUE TO SPARK IN FLIGHT DECK.  RELAMPED CAPT DOME LIGHT BULBS IAW AMM 33-12-11-000-002-A/400-002-A, OPS TEST IAW AMM 33-12-00-710-001-A, OPS TEST GOOD.
